# SDR DALA2017042303300

- Difficulty date: April 23, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 47,212 hours, 32,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECTION OF EMERGENCY LIGHTS IN CEILING INOP AT STA 650. REPLACED BATTERY PACK B5-120 REF B717 AMM 33-51. OPS CHECK GOOD.
